Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    IT WAS THE SAME BUT DIFERENT...
    avatar
    zaljo65 posted:
    SOMETHING HAPPEND TO ME LAS NIGHT...OK, I'M MS PATIENT,BUT THE GOOD MS, REMITTING/RELAXING,OCASSIONALLY I HAVE PAIN IN MY LEGS,SHOULDERS,ARMS ETC I HAVE TO TELL YOU I'M ON REBIF 3 A WEEK,YESTERDAY AFTERNOON I FELT EVERYTHING TOGETHER,GENERAL PAIN,DEPRETION,EVERYTHING AND AT THE SAME TIME I WAS CALM,LIKE SOMEBODY WHO KNOW THAT HE'S PASSING AWAY AND IS OK WITH THAT,IT WAS TERRIBLE,THIS MORNING I'M DOING BETTER,NO GOOD BUT BETTER...IS THAT NORMAL,ANYBODY CAN TELL ME WITH PEOPLE WITH R/R MS?,OR YOU SUPPOSED TO GET WORSE LITTLE BY LITTLE...PLEASE ANYBODY EXPERIENCE SOMETHING LIKE THAT? ANY ADVICE WHAT TO DO?
    Reply


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Help Our Community & Experts Help You - Please Read
    Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
    Was this Helpful?
    107 of 109 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.